# SDR JJBA20210121022

- Difficulty date: January 21, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500872
- Aircraft time: 35,403 hours, 24,255 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE RUDDER 1, FRONT SPAR SKIN CHAFED ON 2 PLACES BETWEEN RIB ZV 2601.0 AND RIB ZV 3179.0.  LT SIDE RUDDER 1, FRONT SPAR SKIN CHAFED ON 2 PLACES BETWEEN RIB ZV2601 AND ZV3179 BLENDED AREA FOR INVESTIGATION, CUT OUT DONE.  LT SIDE RUDDER 1, FRONT SPAR SKIN REPAIRED.
